# SDR DL76S953356

- Difficulty date: August 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N138DL
- Make and model: Boeing 767332
- Aircraft serial: 25409
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Smoke Odor
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER T/O, F/A REPORTED LIGHT ODOR OF SMOKE THROUGHOUT CABIN.  ALSO, HEAT EMITTING FROM AREA AROUND SEAT 1F, LOWER HALF OF SIDEWALL.  CHECKED ALL LIGHT BALLASTS IN AREA, NO PROBLEM FOUND.  RAN PACKS AND INSPECTED AREA AROUND SEAT 1F, NO PROBLEM NOTED.  RETURNED TO SERVICE.
